# SDR DALA2024061406104

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 113,843 hours, 16,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Rig
- Location: L1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 0196 -ATO- @ 50-55 KNOTS DUE TO LT FWD (L1) ENTRY DOOR INDICATION. CORRECTIVE ACTION: JFK MTC RIGGED DOOR. A/C RTS. (LP 533088)
